About 5 months i was put on the pill.
After about a week i was taken off the pill because my doctor said that i shouldn't be on it if i get starry migranes (migraines) as i'm at high risk of stroke.
So i chose Implanon as contraception. And from the minute i got it, i had my period almost all the time. probably with only 2 weeks break within the entire 5 months. it was ridiculous.
I have now been put onto Microlut (the mini pill). I was wondering if anyone knew if this has the same side effects with irregular periods as much as the implanon?
Also, if anyone can give me any information on the new Mirena IUD as that will be my next option if the Microlut fails.
Every birth control method has its own advantages and disadvantages. It is very difficult to decide which method is best for any woman because particular method may suit one woman while it may not suit the other. While on Microlut menstrual bleeding usually occurs at normal intervals and is of normal duration and intensity .Only in few women there may be shortened and lengthened intervals .These changes are common during the first few months of use, but gradually decrease over the next months. Headache, mood changes, heavy or prolonged menstrual bleeding are few of the side effects of Mirena.But again few women may have it while others may not have it at all. Consult your gynecologist and have a frank discussion before switching over rapidly to alternative modes of contraception. Do write to us again.
Take care and best luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.